# SDR SWAA2014100732701

- Difficulty date: September 15, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 34,353 hours, 23,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9915578
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL CORRODED BETWEEN BS 946 TO 954 BETWEEN LONGERON 30R TO 29R.  R & R INTERCOSTAL IAW SRM & DWG.
